ON VECTOR AUTOCORRELATIONS AND GENERALIZED SECOND‐ORDER FUNCTIONS FOR TIME SERIES
Efstathios Paparoditis
Journal of Time Series Analysis, 1994, vol. 15, issue 3, 325-334
Abstract:
Abstract. Some structural properties of certain vector generalizations of second‐order functions of a stationary stochastic process based on determinantial functions of autocovariances are discussed. In particular, a generalized autocovariance function which retains all properties of the ordinary autocovariance function is considered and the linear dependence structure of certain scalar stochastic processes associated with this function is investigated. Properties of the normalized function are discussed and a duality property is found, according to which this function also generalizes in a natural way the ordinary partial autocorrelation function of stochastic processes.
Date: 1994
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1994.tb00197.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:15:y:1994:i:3:p:325-334
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().